MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT (20G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT (20G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak between the powerglide and the extension set was inconclusive because no sample was returned for evaluation.Based on the description of the reported event, possible contributing factors include improper connection and damaged connector; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the extension tubing included in the powerglide kit began to leak from between the hub connection and extension set post-insertion(placement).It was stated that this happened with two devices.This report addresses the first device.

Brand Name
POWERGLIDE MIDLINE CATHETER FULL KIT (20G) (10CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8189397
Report Number3006260740-2018-03641
Device Sequence Number1902689
Product Code FOZ
UDI-Device Identifier00801741038075
UDI-Public(01)00801741038075
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberM120101
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1